# SDR DXTAT2PL6D0059SG2

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800220
- Aircraft time: 8,190 hours, 5,328 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE GEAR HANDLE WAS PLACED IN THE FULL UP POSITION. ALL GREEN GEAR INDICATIONS EXTINGUISHED BUT THE RED UNLOCK LIGHT REMAINED ILLUMINATED. CHECKLIST PROCEDURES WERE PERFORMED AND ALL GEAR EXTENDED AND LOCKED DOWN.  PERFORMED LANDING GEAR SWINGS WITH NO FAULTS NOTED.  RESISTANCE CHECKS OF ALL UPLOCK SWITCHES ARE GOOD.  NOTED THAT THE RT MAIN UPLOCK SWITCH WAS AT LOW END OF SWITCH TRAVEL LIMIT.  ADJUSTED RT UPLOCK SWITCH TO HIGH END OF TRAVEL LIMIT.  OPS CHECKED  GOOD.  WORK DONE IAW MM 32-60-00.
